Nonstandard hulls of ordered vector spaces

2016-06-01
Emelyanov, Eduard
Gul, Hasan
This paper undertakes the investigation of ordered vector spaces by applying nonstandard analysis. We introduce and study two types of nonstandard hulls of ordered vector spaces. Norm-nonstandard hulls of ordered Banach spaces are also investigated.
Citation Formats
E. Emelyanov and H. Gul, “Nonstandard hulls of ordered vector spaces,” POSITIVITY, vol. 20, no. 2, pp. 413–433, 2016, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/40572.